Universality of citation distributions revisited
Version of Record online: 24 OCT 2011
© 2011 ASIS&T
Journal of the American Society for Information Science and Technology
Volume 63, Issue 1, pages 72–77, January 2012
How to Cite
Waltman, L., van Eck, N. J. and van Raan, A. F. J. (2012), Universality of citation distributions revisited. J. Am. Soc. Inf. Sci., 63: 72–77. doi: 10.1002/asi.21671
- Issue online: 13 DEC 2011
- Version of Record online: 24 OCT 2011
- Manuscript Accepted: 31 AUG 2011
- Manuscript Revised: 30 AUG 2011
- Manuscript Received: 15 MAY 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!